# SDR CALA9901161

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRANCE DOOR CUTOUT CORRODED ON LOWER FORWARD CORNER AT FS 200, LONGERON 18L.  A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW ECRA 5310-03900 AND EA 9-5314-2-A0486.
